# SDR AALA972125

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 797 - AFTER TAKEOFF DFW WHEN LANDING GEAR LEVER RAISED, LANDING GEAR WOULD NOT RETRACT WITH HYDRAULIC PRESSURE INDICATING NORMAL.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  LUBRICATED LANDING GEAR AND ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
